# SDR A6WR95056

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N292UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2087
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Hose
- Part number: SA767006158
- Condition: Defective
- Location: Apu Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND EXTERIOR COVERING OF APU FUEL SUPPLY HOSE BROKEN OPEN.  REPLACED FUEL HOSE.  (X)
